Ask an expert
Question

20 Jul 2008

Menstrual pain returning after pregnancy
Before my pregnancy I sufferd very painfull periods to the extend that I would faint at times. Going on to contraceptives minimised the pain. In 2005 I fell pregnant, my daughter was born in Oct of 2005. After her birth I used the 3 month contraceptive injection till about a year and a half ago. Now my problem is my periods are now starting to get more painfull, every month it is slighly more so. Could there be any problems or is this normal?
Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the pain is mainly on Day 1, it is probably normal. If it persists for longer, there may be something wrong. You could try Ponstan for the pain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.